default-icon
Homepathy overdose
I have given homeopathic medicine for hair fall by a doc,I have taken that medicine for 4 days and the  day I took that medicine I m having severe headache on left side and heavy head throughout the day.is it risky to take overdose or high potency homeopathic medicine? I think the doc given me overdose? Please suggest
76 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jagat Shah
Homoeopath 13 yrs exp Mumbai
Hi my name is Dr Jagat Shah ( M.D. Homoeopathy) Firstly I am sorry, I would like to help you to understand that with homoeopathy there are no permanent side effects, also since it has been only 5 days of taken medicine it can be homoeopathy aggravation I.e. after taking homoeopathy medicine for first few days you will see increase in your symptoms as medicine prescribed is very right for you. I would advise you to please contact your doctor and try to understand what exactly it is, as doctors are there to help. Hope i help you with your issue, please contact Total Health Care if you have any other issues. Take care and have healthy day. Dr Jagat Shah.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.